MAUDE Adverse Event Report: Hollister Incorporated AnchorFast Guard; Oral Endotracheal Tube Fastener

Hollister Incorporated AnchorFast Guard; Oral Endotracheal Tube Fastener
Model Number 9800
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that while a patient was using a hollister anchorfast guard oral endotracheal tube fastener, the clip thumbtab broke during an endotracheal tube (ett) adjustment.It was further reported that the broken clip migrated into the patient's airway, requiring extensive investigations to determine its location.It was additional reported that the clip was subsequently identified in the left lower lobe bronchus and was retrieved via bronchoscopy on (b)(6) 2026.No residual patient harm was reported following retrieval of the device.
 
Additional Manufacturer Narrative
A device history record (dhr) record review were completed and no adverse trends identified.All records reviewed were found to be complete and accurate.Based on the available information the root cause could not be determined.

Brand Name
AnchorFast Guard
Common Device Name
Oral Endotracheal Tube Fastener
Manufacturer (Section D)
Hollister Incorporated
2000 hollister drive
libertyville IL 60048 -378
Manufacturer (Section G)
Hollister Incoporated
366 draft avenue
stuarts draft VA 24477 -999
Manufacturer Contact
andrea clark
2000 hollister drive
libertyville, IL 60048
+1(463)266-7911
MDR Report Key50175659
Report Number1119193-2026-00050
Device Sequence Number8263210
Product Code CBH
UDI-Device Identifier00610075095780
UDI-Public(01)00610075095780(17)310201(30)12(10)6B202
Combination Product (Y/N)N
Initial Reporter CountrySN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9800
Device Lot Number6B202
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown